Jump to content

It's been a few...


Recommended Posts

Well, there was nice a break of two years exactly. I can't believe it has been that long!!!!!!  I would like to say, the vitamin d3 worked, but he had stopped a year ago....thinking that he didn't need it....also....during this time..he had two massive blood clots found in his lungs, both, and was put on blood thinners....I attribute those clots to the triptans....meds he used to take....because they could not find one single reason for this happening...they did every test they could and found nothing.... I could be wrong he just happened to be taking those meds.....they called him a walking miracle....I find it funny that they recently wanted to try him off the blood thinners and suddenly they are back....not bad...yet, but he has had three of them one major and two small.  Any thoughts to blood thinners??? being helpful?? just curious.....anyway can't say I am glad to be back, but I have missed you all tons....life gets busy and I forgot to update periodically but I also graduated with my educational admin degree and have been looking for an Assistant Principal or teacher leader job as well......not that I want to leave my students but want to be a leader..... ooh also...our boat helps his stuff sinuses....weird right? but truth....well I will keep reading...but let me know if anything new....love to all.....

Link to post
Share on other sites

Hi Coryann...double PE's here myself....TWICE...also somewhat miraculous...drove myself to the ER both times. It's a guy thing...and it's so WAY DUMB..I have a hard time believing it myself. Many years of triptan use.... nearly all Zomig nasal spray...0-12/month (depending on cycle)...starting 6+ yrs before the first PE. Have never seen reports, heard members here or CH.com,  or been told by a medical professional that there is a connection to blood clots...and 6 yrs would have been a long ramp up. Ask your pharmacist and check with drugs.com for side effects of usage. That said...we're all different...and FWIW all they had was a guess "why" blood clots for me...

First thought on blood thinners....I would want a REALLLLLLLLYY  good reason to stop after having a PE for UNKNOWN REASONS previously. I continued and STILL got a second occurrence of DVT/PE. Btw...it's Eliquis (dang spendy but coumadin didna work...and has lots of testing requirements and side effects).

Secondly...I HAVE heard of coumadin being helpful for CH...but it has been a while since I saw that and I don't know where. Try the search function here and at ch.com. The Eliquis does not seem to have any ch effect for me...but then there's other stuff that has (age, chemo, D3, "?")...

Best

Jon

 

 

Link to post
Share on other sites

Hi CoryAnn,

This is very interesting, and quite scary. I have migraines, nearly 200 last year (was a bad year). I pop Zomig and Eletriptan like they are M&Ms. I'm probably taking 4-8 a week on average at the moment. 

I've asked Google, and found a couple of interesting articles. 

This one says that people with Migraines with Aura (I don't have Auras with my migraines, and glad of it) are at a higher risk of blood clots.

Migraine and blood clots in veins

This article hints at a possible link between triptans and heart problems, although it doesn't sound very concrete in its conclusions. Interesting back story on triptans though.

What doctors don't tell you: triptans for migraines

I'm doubly determined now to start busting again and get my migraines back down to less than 10 a year. Really starting to hate drugs that come out of Big Pharama. More and more, as time goes by, I'm learning to appreciate alternative medicines. 

MG

Link to post
Share on other sites

Hey CoryAnn,

Has your guy started back up on the anti-inflammatory regimen to control his CH?  Vitamin D3 and the rest of this regimen and in particular the Omega-3 fish oil, magnesium and vitamin K2 help normalize blood clotting factors.  You can download the latest version of the anti-inflammatory regimen at the following VitaminDWiki link: 

http://www.vitamindwiki.com/tiki-download_wiki_attachment.php?attId=7708

Take care, V/R, Batch

Link to post
Share on other sites

Gee thanks everyone.. We both thought weird too, that they wanted him to stop...yes...I went and got the vitamins for him....;) I will keep you posted....and yes moxi girl I agree vitamins and natural ways seem much better.

Link to post
Share on other sites

….make sure you discuss all supplements with the PCP...ESPECIALLY if blood thinner continued. Vit K for example might have unintended consequences in combination with a thinner...especially coumadin.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...